# SDR FDEA200812085106

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 900760G52
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT TRANSLATING COWL OUTER SKIN IS DENTED.  REPAIRED NR 2 LEFT TRANSLATING SLEEVE/COWL OUTER SKIN BY DRILLING INJECTED HOLES AND INJECTING EA 934 ADHESIVE AND FILLING THE DENT WITH POTTING COMPOUND AND CURING IAW CF6-6 ENGINE MANUAL 78-00-32; REPAIR NR 06.  PRIMED IAW CF6-6 ENGINE MANUAL 78-00-32; REPAIR NR 06.  PAINTED IAW FEDEX DC/MD-10 SRM 51-21-02; VOL II.
